MathSciNet Relay Station
MathSciNet bibliographic data
MR1281544 20J06 (20C20)
Carlson, Jon F.; Robinson, Geoffrey R. Varieties and modules with vanishing cohomology. Math. Proc. Cambridge Philos. Soc. 116 (1994), no. 2, 245–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement